Alert archive / Oklahoma / Flash Flood Warnings in 2009
Flash Flood Warning 16, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 1, 2009, 2:03 PM CDT for Rogers County, Tulsa County, Oklahoma. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2009, 2:03 PM CDT (19:03 UTC)
- Expired
- May 1, 2009, 4:00 PM CDT
- In force
- 117 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 23 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 7.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1247 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 011903
FFWTSA
OKC131-143-012100-
/O.NEW.KTSA.FF.W.0016.090501T1903Z-090501T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
203 PM CDT FRI MAY 1 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 400 PM CDT
* AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SHOWERS AND THUNDERSTORMS OVER NORTHERN TULSA COUNTY
...MOVING EAST AT 30 MPH. RADAR INDICATES THAT 1 TO 4 INCHES OF
RAIN HAS ALREADY FALLEN. ANOTHER INCH WILL BE POSSIBLE THROUGH
400 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...OWASSO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3617 9575 3617 9576 3614 9576 3614 9577
3615 9599 3631 9599 3638 9577
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 1, 12:51 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 1, 12:51 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1251 PM CDT FRI MAY 1 2009
...AVIATION...
.DISCUSSION...
COLD FRONT WORKING ITS WAY SOUTHEAST THROUGH THE REGION WILL
CONTINUE MVFR TO IFR CONDITIONS WITH SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH EARLY TONIGHT. MVFR
CONDITIONS WITH EMBEDDED PATCHES OF IFR CONDITIONS AND
SCATTERED SHOWERS AND THUNDERSTORMS. CONDITIONS WILL DETERIORATE
TO IFR CONDITIONS BY 06Z WITH PATCHY LIFR CONDITIONS
EXPECTED THROUGH MID SATURDAY MORNING.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...15Hazardous weather outlook, May 1, 1:14 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 114 PM CDT FRI MAY 1 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT FRI MAY 1 2009 ...RAINFALL LETTING UP FOR NOW BUT FLOODING CONTINUES... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A LARGE SWATH OF 3 TO OVER 7 INCHES OF RAIN FELL FROM NORTHERN TULSA COUNTY EAST ACROSS RODGERS...MAYES..AND DELAWARE COUNTIES AND INCLUDES PARTS OF ADJACENT COUNTIES AS WELL. THE SHOWERS AND THUNDERSTORMS ARE DECREASING IN NUMBER AND INTENSITY AS THE LOW LEVEL JET FEEDING THE STORMS HAS WEAKENED. SOME AREAS THAT RECEIVED THE HEAVY RAIN MAY STILL SEE AN ADDITIONAL 1/2 TO ONE INCH OF RAIN THIS AFTERNOON. A COLD FRONT IS MOVING THROUGH THE AREA BUT THIS WILL NOT END THE SHOWER AND THUNDERSTORM ACTIVITY SINCE IT WILL LIKELY STALL ACROSS THE REGION TONIGHT. THIS WILL ALLOW ADDITIONAL SHOWERS AND THUNDERSTORM TO FORM ACROSS THE ENTIRE AREA AS THE LOW LEVEL JET STRENGTHENS LATER TONIGHT. ADDITIONAL HEAVY RAIN IS POSSIBLE LATE TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA THROUGH THE REMAINDER OF THE WEEKEND BEFORE FINALLY EXITING EASTERN OKLAHOMA AND NORTHWEST ARKANSAS ON MONDAY. AS A RESULT...THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH SUNDAY...WITH SEVERE STORMS POSSIBLE...ESPECIALLY ON SATURDAY. HEAVY RAIN AND FLOODING CONCERNS WILL ALSO REMAIN...AND THE FLASH FLOOD WATCH REMAINING IN EFFECT THROUGH SUNDAY EVENING. RAINFALL TOTALS FROM SATURDAY THROUGH SUNDAY OF 2 TO 4 INCHES WILL BE LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. EMERGENCY MANAGEMENT PLANNING STATEMENT... AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE END OF THE WEEKEND...WITH WEATHER RELATED RESPONSES LIKELY ONE OR MORE TIMES DUE TO SEVERE WEATHER AND FLOODING POTENTIAL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 1, 12:07 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1207 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM HAIL 8 W PAWHUSKA 36.67N 96.48W
05/01/2009 E0.75 INCH OSAGE OK PUBLIC
REPORTED BY PUBLIC ON US HIGHWAY 60
&&Special weather statement, May 1, 12:12 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 PM CDT FRI MAY 1 2009
OKZ062-011745-
MAYES OK-
1212 PM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN MAYES
AT 1212 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES WEST OF CHOUTEAU...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MAZIE...MURPHY...CHOUTEAU...
LOCUST GROVE AND SALINA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3633 9501 3617 9508 3617 9511 3611 9511
3609 9512 3609 9544 3628 9543
TIME...MOT...LOC 1712Z 263DEG 25KT 3618 9540Special weather statement, May 1, 12:31 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1231 PM CDT FRI MAY 1 2009
ARZ010-OKZ069-011815-
ADAIR OK-WASHINGTON AR-
1231 PM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
CENTRAL ADAIR
AT 1231 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES SOUTH OF PROCTOR...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...
BARON...CHRISTIE...PROCTOR...WESTVILLE...LINCOLN...PRAIRIE GROVE...
STRICKLER...MORROW...CLYDE...CANEHILL AND SUMMERS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3576 9432 3583 9480 3605 9480 3599 9428
TIME...MOT...LOC 1731Z 277DEG 21KT 3592 9476Special weather statement, May 1, 12:54 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT FRI MAY 1 2009
OKZ055>057-011900-
CRAIG OK-NOWATA OK-WASHINGTON OK-
1254 PM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG...NORTHERN NOWATA AND WASHINGTON
AT 1254 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
COPAN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DELAWARE...LENAPAH...WANN...COPAN...
CENTRALIA...HOLLOW AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3698 9522 3665 9524 3685 9601 3699 9600
3700 9561
TIME...MOT...LOC 1754Z 281DEG 25KT 3691 9593Special weather statement, May 1, 1:08 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
108 PM CDT FRI MAY 1 2009
OKZ054-055-011915-
OSAGE OK-WASHINGTON OK-
108 PM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WASHINGTON AND NORTHEASTERN OSAGE
AT 109 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16
MILES NORTHWEST OF BIGHEART...MOVING EAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BIGHEART AND HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9598 3684 9598 3685 9655 3700 9656
TIME...MOT...LOC 1809Z 276DEG 29KT 3699 9645Local storm report, May 1, 1:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
142 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM HAIL 2 N COPAN 36.93N 95.93W
05/01/2009 E1.00 INCH WASHINGTON OK PUBLIC
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:46 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| May 1, 12:25 AM CDT | Special Weather Statement | TSA | Pawnee | 50 min |
| May 1, 1:34 AM CDT | River Flood Warning | TSA | Muskogee | 37 hr |
| May 1, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 55 min |
| May 1, 2:46 AM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 3 hr |
| May 1, 2:59 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 61 min |
| May 1, 3:39 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 54 hr |
| May 1, 3:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 63 min |
| May 1, 4:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 63 min |
| May 1, 4:49 AM CDT | Special Weather Statement | TSA | Rogers | 56 min |
| May 1, 5:00 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 4 hr |
| May 1, 6:25 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 65 min |
| May 1, 6:54 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes | 4 hr |
| May 1, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 61 min |
| May 1, 8:04 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 26 min |
| May 1, 8:23 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 4 hr |
| May 1, 8:25 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| May 1, 8:32 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers | 47 min |
| May 1, 8:40 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 34 min |
| May 1, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 1, 10:00 AM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| May 1, 10:19 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| May 1, 10:44 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 6 hr |
| May 1, 10:49 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| May 1, 11:00 AM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 1, 11:02 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 1, 11:28 AM CDT | River Flood Warning | TSA | Tulsa | 21 hr |
| May 1, 11:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| May 1, 11:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 40 min |
| May 1, 12:08 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 4 hr |
| May 1, 12:12 PM CDT | Special Weather Statement | TSA | Mayes | 33 min |
| May 1, 12:31 PM CDT | Special Weather Statement | TSA | Adair | 44 min |
| May 1, 12:54 PM CDT | Special Weather Statement | TSA | Nowata | 66 min |
| May 1, 12:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 30 min |
| May 1, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 63 min |
| May 1, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| May 1, 1:56 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 64 min |
| May 1, 2:15 PM CDT | Special Weather Statement | TSA | Nowata | 60 min |
| May 1, 2:35 PM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 4 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Osage, Tulsa | 58 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Washington | 7 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Adair | 7 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Okmulgee | 58 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Creek | 58 hr |
| May 1, 2:49 PM CDT | Special Weather Statement | TSA | Mayes | 41 min |
| May 1, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 64 min |
| May 1, 3:02 PM CDT | River Flood Warning | TSA | Cherokee | 18 hr |
| May 1, 3:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 36 min |
| May 1, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 61 min |
| May 1, 3:52 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa | 6 hr |
| May 1, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 67 min |
| May 1, 3:59 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 6 hr |
| May 1, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 47 min |
| May 1, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 65 min |
| May 1, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 16 min |
Nearby
Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.